# SDR VNAA2016013000028

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 29,433 hours, 29,495 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THAT DURING CLIMBOUT, THE CREW NOTICED THE WINDSHIELD DELAMINATING ON THE CAPTAIN`S SIDE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND DELAMINATION WITHIN LIMITS.  MAINTENANCE PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
